Jump to content

imrj

Junior Member
  • Posts

    58
  • Joined

  • Last visited

About imrj

  • Birthday 02/27/1975

Profile Information

  • Gender
    Male
  • Location
    Miami, FL

imrj's Achievements

Junior Member

Junior Member (3/9)

1

Reputation

  1. things have turned dark for me over the past few years....married to my HS sweetheart for 18 years and 3 kids together, 2 years ago I found out she cheated on me for a month before I caught her....we decided to stay together and work things out, the relationship is healthy again but I am not, I am not the same person I was before her affair, I am deeply depressed and to make things worse I turned to prescription pain killers to help lift me out of it and now am stuck, deeply depressed and unable to feel any feelings, its terrible. I have struggled with depression for many years but her affair just completely crushed me, kicking me deep into the bottom of the abyss, I never saw it coming or thought she would ever do such a thing. I havent told her how deeply depressed I am, or about the meds problem either, am also on a cocktail of ADs, Abilify, Vyvanse, etc and none of them are really doing anything, but cant get off them either....I try to lift up my spirits as I have a successful executive position where many people look up to me, very stable financially, my children are great and adorable, but inside nothing feels good, I feel empty and lost, constantly wondering if this is the fate of my life? I am not suicidal or anything like that, have never had an issue with that at all, ever. Depression sucks, once it gets a grip on you it wont let go, I dont know what else to do......thanks all, hang in there, stay strong!
  2. i am on 20mg lexapro and tried 5mg ability , but put on 15lbs and I stopped it right then and there......dissapointing because it was working controlling my mood swings...
  3. i noticed more energy and activation on 20mg than on 10mg.....in 10mg it was too sedating.....
  4. i lose and maintain my weight with lexapro.....reduces the cravings
  5. this is suppose to pass, neither of you said how long have you been on them.....it can take 2-3 months easily for all the side effects to smooth out.....
  6. haggi..your story is almost identical to mine...and yes 20mg lexapro helped me more than 10mg by far, but you need to hang in there, ADs can easily take 6-8 weeks to start working completely...you need to endure some challenge until this, i know its hard but if you keep jumping dose and stuff is just going to make it worse.... however, the most important thing is to CHECK YOUR HORMONE levels as this was the culprit for me and no AD can fix that...you need to get to your doc ASAP and request blood work for TESTOSTERONE (it sounds like you are a Male) and CORTISOL..... under long lasting stress your brain will downregulate your hormones to basically slow you down, as a warning sign, so that you rest up and recover....but in the real world we cant do that so we keep going and going and this just gets worse to the point your hormone production is minimal or even shuts down.....w/o cortisol you cannot handle stress, thats why its called a stress hormone and testosterone gives your energy and stamina (required for sexual health but not just that)...... Lexapro is going to basically give your brain the perception that stress is lower, but in wont be fooled for too long unless you address the lacking hormones.....its an easy blood exam and worth a ton in diagnosing properly..... hows your sleep? you need solid 8 hours of restful sleep, not tossing and turning or snoring away....its not a bad idea to get sleep study done, you as "self" cannot evaluate your own sleep qualiy....just because you "sack out" doesnt mean you are getting deep sleep for proper recovery good luck, PM me if you want more details....
  7. i have seen therapist before but not really on this topic, i often wonder if anyone will take this serious at all.....but is worth a try..... seabeach, i have done volunteering at many different things before, primarily around kids.....but I cant say it has hit the spot....I do admire famous tech people like Bill Gates, Steve Jobs, etc....certainly not because their wealth, but because in doing what they love they brought a tremendous amount of contribution to the world.....I do feel like thats something i have to strive for, but it feels so far away and unachievable that I hardly entertain it at all.....
  8. now that i've taken care of the deep depression with Lexapro I still have felt a bit out of touch, like if the AD has just been like a pain killer but the leg still broken... i have done some deep thinking and there is no reason at all why I should feel lke this, family is wonderful, job, etc....am told many times very few are this lucky...but I still itching inside, like something isnt right...so I believe its because I havent found or pursued my lifes meaning, now at 40yo am starting to realize it could be too late and very hard to change course, but first off I dont even know what the right course is to begin with....I always have felt there is some larger reason for my existence, as if I need to invent something or bring something to the world for the better....and family and kids is not enough...but am at a loss to find out what this is, and whats even more dissapointing is that i have too many responsibilities now with family and aging where a large change in course might not be feasible anyways, so do I even dare want to find out what is it am suppose to do with my life just to perhaps get worse thinking is unachievable... anyone else feels like this? its good that the lift in depression has allowed me to peel back the layers in the onion....i cant say am depressed anymore, but I am sort of confused or puzzled, hard to explain the feeling....I often have dreams of sitting there at an old age and looking back at missing my purpose in life...it feels sad and depressing..... who knows...is it even real or is it just another silly chemical imbalance....
  9. contrary to common belief, I also get a huge libido boost from Lexapro.....yes orgasm takes longer to achieve but is also much more intense...I have read about this and apparently is a sign of lifting depression and stress...which allows sex drive to kick in, which is a good thing.....but be aware thou, mileage might vary.....it could go back to normal in a few months or settle down a bit.....
  10. ouch.....thats a rough and rapid shift from a sedating SSRI to something activating like WB.....u should ask doctor about a much slower taper than a few days or you might be in for a rough ride.....I would say a full month taper down from lex at least....good luck
  11. thanks.....what dose remeron do you take and what does it help with? am good so far with Effexor , the only worries so far I have increased my blood pressure a little bit and also I notice my body temperature is always around 99deg, where before it was on low 98 side all the time.....will keep an eye on this and see how it turns out.
  12. thanks...so far so good....I think its even better splitting the dose 75mg in AM and 75mg at noon.....my sedation is much gone from what it was on Lexapro and also sexual side effects have improved, thou they werent all too bad on lexapro.....
  13. prednisone is unlikely to have anything to do with anhedonia.....are you male? age? have you checked your testosterone levels?
  14. how long u been on cymbalta? the sexual side effects should dimish over months....up to 6 months for me on Lexapro....
  15. thanks....i definitely understand how people come for help and not really to share positive benefit as much...is totally normal....the funny thing is that it is sort of depressing in itself when one is considering a new med, and hesitant as it is, to see all the bad stuff others go thru!!!
×
×
  • Create New...